MAUDE Adverse Event Report: BECKMAN COULTER INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the evaluate the analyzer.The fse performed multiple interventions and determined that the cause of failure was due to multiple hardware malfunction.The fse replaced multiple parts which included the solenoid valve assembly, 3 way valve, sample syringe , wash syringe, ise mix motor, cl electrode cable, na electrode cable, k electrode cable, mix motor, ise tubing, reference electrode, sample syringe case and sample syringe which resolved the issue due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however there is sufficient evidence to suggest a hardware malfunction was the cause of this event.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter phone number is (b)(6).The beckman coulter identifier is case- (b)(4).
 
Event or Problem Description
The customer reported erroneous low patient results for sodium involving the au680 chemistry analyzer.There was no report of change to treatment, injury, or death associated to this event.
 
Additional Manufacturer Narrative
Corrections to the following section: g3¿ aware date was corrected.
 
Event or Problem Description
The customer reported the au680 clinical chemistry analyzer generated erroneously low patient results for sodium.There was no report of change to treatment, injury or death associated to this event.

Brand Name
AU680 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24536635
Report Number9612296-2026-00093
Device Sequence Number10458413
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)170621
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB96696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown